Change search
ReferencesLink to record
Permanent link

Direct link
Quaternionic modular forms and exceptional sets of hypergeometric functions
Champlain College.
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science.
2015 (English)In: International Journal of Number Theory, ISSN 1793-0421, Vol. 11, no 2, 631-643 p.Article in journal (Refereed) Published
Abstract [en]

We determine the exceptional sets of hypergeometric functions corresponding to the(2, 4, 6) triangle group by relating them to values of certain quaternionic modular formsat CM points. We prove a result on the number fields generated by exceptional values, and by using modular polynomials we explicitly compute some examples.

Place, publisher, year, edition, pages
Singapure: World Scientific Publishing , 2015. Vol. 11, no 2, 631-643 p.
Keyword [en]
Modular form; Shimura curve; hypergeometric function.
National Category
Algebra and Logic
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-33387DOI: 10.1142/S1793042115500347ISI: 000351731700017OAI: oai:DiVA.org:kau-33387DiVA: diva2:737779
Available from: 2014-08-14 Created: 2014-08-14 Last updated: 2016-02-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Granath, Håkan
By organisation
Department of Mathematics and Computer Science
In the same journal
International Journal of Number Theory
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 113 hits
ReferencesLink to record
Permanent link

Direct link